MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/1097-0142(19930301)71:5<1746::aid-cncr2820710508>3.0.co;2-8

Медицинская библиотека · Cancer · 1993

Nocardiosis after corticosteroid therapy for malignant thymoma.

Borges A A, Krasnow S H, Wadleigh R G, Cohen M H

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Nocardia asteroides is an opportunistic infection caused by an aerobic actinomycete, which, in the immunocompromised host, can be associated with severe invasive disease with a predilection for the brain.

METHODS AND

RESULTS

The authors describe a 62-year-old man with a malignant thymoma that was clinically responsive to oral prednisone. N. asteroides sepsis subsequently developed, leading to his death.

CONCLUSIONS

Nocardiosis should be considered a potential pathogen in this immunocompromised setting.

Для цитирования: Borges A A, Krasnow S H, Wadleigh R G, Cohen M H. Nocardiosis after corticosteroid therapy for malignant thymoma.. Cancer. 1993. DOI: 10.1002/1097-0142(19930301)71:5<1746::aid-cncr2820710508>3.0.co;2-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.